Cartesian products and dyadic spaces

R. Engelking

Fundamenta Mathematicae (1965)

  • Volume: 57, Issue: 3, page 287-304
  • ISSN: 0016-2736

How to cite

top

Engelking, R.. "Cartesian products and dyadic spaces." Fundamenta Mathematicae 57.3 (1965): 287-304. <http://eudml.org/doc/213843>.

@article{Engelking1965,
author = {Engelking, R.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {3},
pages = {287-304},
title = {Cartesian products and dyadic spaces},
url = {http://eudml.org/doc/213843},
volume = {57},
year = {1965},
}

TY - JOUR
AU - Engelking, R.
TI - Cartesian products and dyadic spaces
JO - Fundamenta Mathematicae
PY - 1965
VL - 57
IS - 3
SP - 287
EP - 304
LA - eng
KW - topology
UR - http://eudml.org/doc/213843
ER -

Citations in EuDML Documents

top
  1. Alex Chigogidze, On Baire isomorphisms of non-metrizable compacta
  2. Anatoly A. Gryzlov, On matrix points in Čech--Stone compactifications of discrete spaces
  3. Aleksander V. Arhangel'skii, J. van Mill, Nonnormality of remainders of some topological groups
  4. Murray G. Bell, Not all dyadic spaces are supercompact
  5. Boris S. Klebanov, Remarks on subsets of Cartesian products of metric spaces
  6. Aleksander V. Arhangel'skii, Winfried Just, Grzegorz Plebanek, Sequential continuity on dyadic compacta and topological groups

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.